# SDR KO0R201707060031

- Difficulty date: July 6, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N435KD
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- Aircraft time: 74,966 hours, 14,977 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 518, LEFT WING LEADING EDGE SPAR AREA HAS SCRAPES AND CORROSION ON THE LEADING EDGE OF THE SPAR
